# SDR TSAA0053091

- Difficulty date: February 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 654549724
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 520 FLOORBEAM WEB AT RBL 24.75 CRACKED.  REPAIRED IAW ECO 3111.  AIRCRAFT RETURNED TO SERVICE.  (M)
